# SDR DALA2025033102354

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PREVIOUS REPAIR DOUBLERS (2 EA) ON INTERNAL STRUCTURE OF NLG DOOR JAMB STA Y=46 X-16 RH AND X16LH. SUMMARY OF NRC 00334: PREVIOUS REPAIR DOUBLERS (2 EA) ON INTERNAL STRUCTURE OF NLG DOOR JAMB STA Y=46 X-16 RH AND X16LH, WERE REPLACED PER B717-200 SRM 53-10-14-2R PROCEDURE 2 PAR 5 FIG 201, 51-41-01-0G, 51-41-02-0G PAR 4, AND 51-41-05-0G PAR 8. PERFORM AN EXTERNAL GVI EVERY "C-CHECK" PER B717-200 SRM 53-10-14-2R PROCEDURE 2 PAR 6 TABLE 203. (LP #0884333)
